arrow
Volume 16, Issue 6
Long Time Asymptotic Behavior of Solution of Difference Scheme for a Semilinear Parabolic Equation (II)

Hui Feng & Longjun Shen

J. Comp. Math., 16 (1998), pp. 571-576.

Published online: 1998-12

Export citation
  • Abstract

In this paper we prove the solution of explicit difference scheme for a semilinear parabolic equation converges to the solution of difference scheme for the relevant nonlinear stationary problem as $t \rightarrow \infty$. For nonlinear parabolic problem, we obtain the long time asymptotic behavior of its discrete solution which is analogous to that of its continuous solution. For simplicity, we discuss one-dimensional problem.

  • Keywords

Asymptotic behavior, Explicit difference scheme, Semilinear parabolic equation.

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-16-571, author = {Feng , Hui and Shen , Longjun}, title = {Long Time Asymptotic Behavior of Solution of Difference Scheme for a Semilinear Parabolic Equation (II)}, journal = {Journal of Computational Mathematics}, year = {1998}, volume = {16}, number = {6}, pages = {571--576}, abstract = {

In this paper we prove the solution of explicit difference scheme for a semilinear parabolic equation converges to the solution of difference scheme for the relevant nonlinear stationary problem as $t \rightarrow \infty$. For nonlinear parabolic problem, we obtain the long time asymptotic behavior of its discrete solution which is analogous to that of its continuous solution. For simplicity, we discuss one-dimensional problem.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9184.html} }
TY - JOUR T1 - Long Time Asymptotic Behavior of Solution of Difference Scheme for a Semilinear Parabolic Equation (II) AU - Feng , Hui AU - Shen , Longjun JO - Journal of Computational Mathematics VL - 6 SP - 571 EP - 576 PY - 1998 DA - 1998/12 SN - 16 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9184.html KW - Asymptotic behavior, Explicit difference scheme, Semilinear parabolic equation. AB -

In this paper we prove the solution of explicit difference scheme for a semilinear parabolic equation converges to the solution of difference scheme for the relevant nonlinear stationary problem as $t \rightarrow \infty$. For nonlinear parabolic problem, we obtain the long time asymptotic behavior of its discrete solution which is analogous to that of its continuous solution. For simplicity, we discuss one-dimensional problem.

Hui Feng & Longjun Shen. (1970). Long Time Asymptotic Behavior of Solution of Difference Scheme for a Semilinear Parabolic Equation (II). Journal of Computational Mathematics. 16 (6). 571-576. doi:
Copy to clipboard
The citation has been copied to your clipboard